# SDR SWIA202266726

- Difficulty date: November 1, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N732SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10194
- Aircraft time: 46,704 hours, 30,399 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: None
- Condition: Cracked
- Stage of operation: UK
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

LEFT PILOT WINDOW SHIELD CRACKED   (FLIGHT 3090 - FILED CLOSED)    REMOVED AND REPLACED LT WINDSHIELD PER TASK CARD 56-220-100-SKY AND CRJ700 AMM 56-11-01. OPS CHECK GOOD AT THIS TIME.
